Alert archive / Texas / Gale Warnings in 2012

Gale Warning 3, NWS Corpus Christi, TX

February 23, 2012

NWS Corpus Christi, TX issued this gale warning at Feb 23, 2012, 8:30 PM CST. It took effect at Feb 24, 2012, 6:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2012, 8:30 PM CST (02:30 UTC)
In effect from
Feb 24, 2012, 6:00 AM CST
Expired
Feb 24, 2012, 6:00 PM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WHUS74 KCRP 240230
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
830 PM CST THU FEB 23 2012

...DENSE SEA FOG TO PERSIST ACROSS THE MIDDLE TEXAS COASTAL
WATERS TONIGHT...

...WINDS TO SHIFT TO THE NORTH AND STRENGTHEN TO GALE FORCE BY
EARLY FRIDAY MORNING...

.AREAS OF DENSE SEA FOG WILL CONTINUE TO AFFECT THE MIDDLE TEXAS
COASTAL WATERS THROUGH TONIGHT BEFORE A COLD FRONT MOVES THROUGH
EARLY FRIDAY MORNING. DENSE FOG MAY PUSH BACK INTO THE BAYS LATER
THIS EVENING. BEHIND THE COLD FRONT WINDS WILL SHIFT TO THE NORTH
AND INCREASE QUICKLY TO 30 TO 35 KNOTS. FREQUENT GUSTS ABOVE GALE
FORCE CAN BE EXPECTED ACROSS THE OPEN WATER AREAS. CONDITIONS
WILL BEGIN TO IMPROVE FRIDAY EVENING.

GMZ250-255-270-275-241200-
/O.CON.KCRP.MF.Y.0011.000000T0000Z-120224T1200Z/
/O.UPG.KCRP.GL.A.0001.120224T1200Z-120225T0000Z/
/O.NEW.KCRP.GL.W.0003.120224T1200Z-120225T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
830 PM CST THU FEB 23 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY. A
DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY.

* VISIBILITY: 1 NAUTICAL MILE OR LESS THROUGH TONIGHT.

* WINDS: SOUTH WINDS SHIFT NORTH AND INCREASE QUICKLY TO 30 TO 35
  KNOTS EARLY FRIDAY MORNING. FREQUENT WIND GUSTS UP TO 40 KNOTS
  CAN BE EXPECTED.

* SEAS: WAVES WILL INCREASE TO 8 TO 12 FEET BY TOMORROW 
  AFTERNOON ACROSS OFFSHORE AREAS AND 7 TO 9 FEET NEARSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ230-235-241200-
/O.CON.KCRP.SC.Y.0014.120224T1200Z-120225T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
830 PM CST THU FEB 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
FRIDAY. 

* VISIBILITY: VISIBILITY IN THE BAYS HAS IMPROVED...BUT MAY 
  DECREASE ONCE AGAIN LATER TONIGHT. 

* WINDS AND WAVES: SOUTH WINDS SHIFT NORTH AND INCREASE QUICKLY TO
  AROUND 25 KNOTS EARLY FRIDAY MORNING. WIND GUSTS TO NEAR GALE
  FORCE ARE LIKELY. BAYS AND WATERWAYS WILL BECOME ROUGH TO
  OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
5 follow-up statements
148 
WHUS74 KCRP 241056
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
456 AM CST FRI FEB 24 2012

...DENSE SEA FOG WILL CONTINUE TO DISSIPATE ACROSS THE MIDDLE TEXAS
COASTAL WATERS EARLY THIS MORNING...

...NORTH WIND WILL STRENGTHEN TO GALE FORCE THIS MORNING...

.AREAS OF DENSE SEA FOG WILL CONTINUE TO DISSIPATE AS A COLD FRONT
CONTINUES TO MOVE ACROSS THE COASTAL WATERS. AFTER FRONTAL
PASSAGE...WIND WILL SHIFT TO THE NORTH AND QUICKLY INCREASE TO 30
TO 35 KNOTS. FREQUENT GUSTS ABOVE GALE FORCE CAN BE EXPECTED
ACROSS THE COASTAL WATERS. CONDITIONS WILL BEGIN TO IMPROVE FRIDAY
EVENING.

GMZ250-255-270-275-241900-
/O.CON.KCRP.MF.Y.0011.000000T0000Z-120224T1200Z/
/O.CON.KCRP.GL.W.0003.120224T1200Z-120225T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
456 AM CST FRI FEB 24 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

* VISIBILITY: 1 NAUTICAL MILE OR LESS IN ADVANCE OF THE COLD
  FRONT.

* WINDS: SOUTH WINDS SHIFT NORTH AND INCREASE QUICKLY TO 30 TO 35
  KNOTS EARLY THIS MORNING. FREQUENT WIND GUSTS UP TO 40 KNOTS CAN
  BE EXPECTED.

* SEAS: WAVES WILL INCREASE TO 8 TO 10 FEET BY THIS AFTERNOON OVER
  THE OFFSHORE WATERS AND 5 TO 7 FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ230-235-241900-
/O.CON.KCRP.SC.Y.0014.120224T1200Z-120225T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
456 AM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* VISIBILITY: VISIBILITY IN THE BAYS HAS IMPROVED...BUT MAY 
  DECREASE ONCE AGAIN LATER TONIGHT. 

* WINDS AND WAVES: SOUTH WINDS SHIFT NORTH AND INCREASE QUICKLY TO
  25 TO 30 KNOTS EARLY THIS MORNING. WIND GUSTS TO NEAR GALE FORCE
  ARE LIKELY. BAYS AND WATERWAYS WILL BECOME ROUGH TO OCCASIONALLY
  VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
493 
WHUS74 KCRP 241323
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
723 AM CST FRI FEB 24 2012

...GALE FORCE WIND OVER THE COASTAL WATERS TODAY...

.A STRONG COLD FRONT MOVED ACROSS THE COASTAL WATERS EARLY THIS
MORNING. AS A RESULT...NORTH WIND WITH SUSTAINED SPEEDS OF 30 TO
35 KNOTS ARE EXPECTED. FREQUENT GUSTS ABOVE GALE FORCE WILL OCCUR.
CONDITIONS WILL BEGIN TO IMPROVE FROM WEST TO EAST THIS EVENING.

GMZ250-255-270-275-242130-
/O.CON.KCRP.GL.W.0003.000000T0000Z-120225T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
723 AM CST FRI FEB 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTH WIND WILL INCREASE TO TO 30 TO 35 KNOTS THIS
  MORNING. FREQUENT WIND GUSTS UP TO 40 KNOTS ARE EXPECTED.

* SEAS: WAVES WILL INCREASE TO 8 TO 10 FEET BY THIS AFTERNOON 
  OVER THE OFFSHORE WATERS AND 5 TO 7 FEET NEARSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-242130-
/O.CON.KCRP.SC.Y.0014.000000T0000Z-120225T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
723 AM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WIND WILL INCREASE TO 25 TO 30 KNOTS. WIND
  GUSTS TO NEAR GALE FORCE ARE LIKELY. BAYS AND WATERWAYS WILL
  BECOME ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
594 
WHUS74 KCRP 241748
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1148 AM CST FRI FEB 24 2012

...GALE FORCE WIND CONTINUES OVER THE COASTAL WATERS TODAY...

.NORTHERLY WINDS WILL CONTINUE TO GUST TO GALE FORCE THIS
AFTERNOON BEHIND THE STRONG COLD FRONT THAT MOVED THROUGH THIS
MORNING. GUSTS UP TO 40 KNOTS ARE LIKELY. EXPECT A GRADUAL
DIMINISHING TREND LATE THIS AFTERNOON AND THIS EVENING. BAY WATERS
WILL ALSO BE ROUGH WITH WIND GUSTS OCCASIONALLY NEAR GALE FORCE.

GMZ250-255-270-275-250000-
/O.CON.KCRP.GL.W.0003.000000T0000Z-120225T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1148 AM CST FRI FEB 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTH WIND OF 30 TO 35 KNOTS THROUGH THE AFTERNOON.
  FREQUENT WIND GUSTS UP TO 40 KNOTS ARE EXPECTED.

* SEAS: WAVES WILL INCREASE TO 8 TO 12 FEET THIS AFTERNOON OVER
  THE OFFSHORE WATERS AND 5 TO 7 FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-250000-
/O.CON.KCRP.SC.Y.0014.000000T0000Z-120225T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1148 AM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WIND OF 25 TO 30 KNOTS. OCCASIONAL WIND
  GUSTS TO NEAR GALE FORCE. BAYS AND WATERWAYS WILL BECOME ROUGH
  TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
066 
WHUS74 KCRP 242127
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
327 PM CST FRI FEB 24 2012

...WINDS BEGINNING TO DIMINISH ACROSS THE MIDDLE TEXAS COAST...

.NORTHERLY WINDS WILL CONTINUE TO GUST NEAR GALE FORCE THROUGH
THIS AFTERNOON BEYOND 20NM. BY THIS EVENING ALL AREAS SHOULD BE
BELOW GALE FORCE WIND GUSTS...WITH WINDS IN OPEN WATER AREAS
REMAINING ABOVE 20 KNOTS. WINDS AND SEAS WILL GRADUALLY SUBSIDE
THROUGH THE NIGHT.

GMZ250-255-250530-
/O.CAN.KCRP.GL.W.0003.000000T0000Z-120225T0000Z/
/O.EXB.KCRP.SC.Y.0014.000000T0000Z-120225T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
327 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS...DECREASING TO 15 TO
  20 KNOTS AFTER MIDNIGHT. SEAS SUBSIDING FROM 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-250530-
/O.CON.KCRP.GL.W.0003.000000T0000Z-120225T0000Z/
/O.EXB.KCRP.SC.Y.0014.120225T0000Z-120225T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
327 PM CST FRI FEB 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM CST THIS EVENING TO 6
AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST THIS EVENING
UNTIL 6 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6
PM CST THIS EVENING.

* WINDS AND WAVES: NORTH WIND OF 25 TO 30 KNOTS. OCCASIONAL WIND
  GUSTS TO NEAR GALE FORCE THROUGH 6PM...BECOMING NORTH 20 TO 25
  KNOTS. SEAS GRADUALLY SUBSIDING FROM 8 TO 11 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-250000-
/O.CON.KCRP.SC.Y.0014.000000T0000Z-120225T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
327 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WIND OF 20 TO 25 KNOTS THROUGH 6PM. BAYS
  AND WATERWAYS WILL ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
523 
WHUS74 KCRP 250019
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 PM CST FRI FEB 24 2012

...WINDS BEGINNING TO DIMINISH ACROSS THE MIDDLE TEXAS COAST...

.NORTHERLY WINDS WILL CONTINUE DIMINISH ACROSS THE AREA...HOWEVER
THE WINDS REMAIN ABOVE 20 KNOTS IN OPEN WATER AREAS. WINDS AND
SEAS WILL GRADUALLY SUBSIDE THROUGH THE NIGHT.

GMZ270-275-250830-
/O.EXP.KCRP.GL.W.0003.000000T0000Z-120225T0000Z/
/O.CON.KCRP.SC.Y.0014.000000T0000Z-120225T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
619 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

* WINDS AND WAVES: NORTH WINDS HAVE DECREASED TO AROUND 25
  KNOTS...AND WILL CONTINUE TO DECREASE TO 20 TO 25 KNOTS
  OVERNIGHT. SEAS WILL GRADUALLY SUBSIDE FROM 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-250130-
/O.EXP.KCRP.SC.Y.0014.000000T0000Z-120225T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
619 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS ACROSS THE BAYS HAVE DECREASED TO BELOW ADVISORY LEVELS.
HOWEVER WINDS WILL REMAIN AT CAUTION THROUGH THE EVENING.

$$

GMZ250-255-250600-
/O.CON.KCRP.SC.Y.0014.000000T0000Z-120225T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
619 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS...DECREASING TO 15 
  TO 20 KNOTS AFTER MIDNIGHT. SEAS SUBSIDING FROM 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Feb 23, 8:18 PM CST, 12 minutes earlier.

Area forecast discussion, Feb 23, 8:18 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
818 PM CST THU FEB 23 2012

.DISCUSSION...HAVE INCREASED WIND SPEEDS BEHIND THE COLD FRONT FOR
EARLY FRI MORNING AND INTO FRI EVENING BASED ON CURRENT WINDS
ACROSS THE TX PANHANDLE AND MODELS/MOS WINDS FOR FRI. PLUS THE
925MB-850MB WINDS ARE PROGD TO BE 35 TO 45 KNOTS AND LAPSE RATES
OF AROUND 8C/KM SHOULD ALLOW THESE WINDS TO MIX TO THE SFC.
DECIDED TO GO AHEAD AND UPGRADE THE GALE WATCH TO A WARNING AND
ISSUE A WIND ADVISORY FOR FRI SINCE THE COLD FRONT WILL BE MOVING
QUICKLY ACROSS THE CWA BTWN 06Z AND 12Z. A RED FLAG WARNING IS
ALREADY IN EFFECT AND SEE NO REASON TO MAKE ANY AMENDMENTS TO THE
RFW.

IN ADDITION...HAVE INCLUDED PATCHY FOG ACROSS THE LAND AREAS AHD
OF THE COLD FRONT...BUT AM NOT EXPECTING DENSE FOG AT THIS
TIME...EXCEPT ACROSS THE MARINE AREAS WHERE SEA FOG IS PREVALENT.

POPS AND TEMPS LOOK REASONABLE SO DID NOT MAKE ANY CHANGES THERE
FOR NOW.

UPDATES AND PRODUCTS WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 606 PM CST THU FEB 23 2012/

DISCUSSION...PLEASE SEE UPDATED 00Z AVIATION DISCUSSION.

AVIATION...MAIN CONCERN WILL BE MVFR/IFR CEILINGS AND
VISIBILITIES TONIGHT...AND STRONG NORTH TO NORTHEAST WINDS FRIDAY.
A COLD FRONT WILL MOVE OVER THE AREA FROM 09Z-11Z...WITH A BIT OF
MOISTURE POOLING AHEAD OF THE FRONT ALLOWING FOR BKN CEILINGS TO
BEGIN AROUND 06Z...IN ADDITION TO IFR VISIBILITIES. NORTH TO
NORTHEAST WINDS SHOULD DEVELOP IN WAKE OF THE FRONT DUE TO A
TIGHTENING SURFACE GRADIENT AS WELL AS MIXING WITH STRONGER WINDS
ALOFT...ALLOWING FOR GUSTS TO RANGE FROM 30 TO 40 KNOTS. HIGHER
PRESSURE SHOULD SETTLE IN DURING THE AFTERNOON ALLOWING WINDS TO
SLOWLY RELAX. THERE IS A SLIGHT CHANCE FOR ELEVATED SHOWERS AFTER
THE FRONTAL PASSAGE.

PREV DISCUSSION... /ISSUED 402 PM CST THU FEB 23 2012/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...COLD FRONT CURRENTLY
MOVING THROUGH NORTH TEXAS...HAS PUSHED THROUGH LUBBOCK IN THE
PAST HOUR OR SO. IT IS ON TRACK TO PUSH INTO THE NORTHERN PORTION
OF THE FORECAST AREA BY 08 OR 09Z. THE FRONT SHOULD PUSH PRETTY
QUICKLY THROUGH THE FORECAST AREA BY 12Z. SEEING WIDESPREAD GUSTS
BEHIND THE FRONT CURRENTLY OF 35 KNOTS. EXPECTING GUSTS TO AROUND
30 KNOTS BY THE TIME IT MOVES INTO THE FORECAST AREA.
PRECIPITATION IS STILL THE MAIN CHALLENGE WITH THE FRONT. SEEING
SOME RADAR ECHOS PUSHING TOWARD THE LAREDO AREA FROM MEXICO...BUT
HAVE NOT SEEN ANY RAIN REPORTED THERE YET SO THINK WE/RE MAINLY
SEEING THE CLOUD MOISTURE OUT THERE. WILL WATCH THIS THOUGH FOR
ANY PRECIP THAT REACHES THE GROUND. HAVE KEPT A 2O POP IN FOR SOME
AREAS WITH THE FRONT...BUT MOISTURE LOOKS LIMITED. DURING THE DAY
WILL HAVE PLENTY OF DRY AIR AIR IN THE LOW LEVELS...BUT MID LEVELS
WILL SLOWLY SATURATE THROUGH THE AFTERNOON. THINK PRECIP CHANCES
WILL BE RELATIVELY LOW THROUGH THE DAY TOMORROW AS PWATS ARE QUITE
LOW AND UPGLIDE DOESNT KICK IN UNTIL LATE IN THE DAY. OVERNIGHT
FRIDAY NIGHT MODEL QPF INCREASES SIGNIFICANTLY...WITH NAM POPS IN
THE 60 TO 80 PERCENT RANGE. THE LES AGGRESSIVE GFS SHOWING
GENERALLY 30 TO 60 POPS. MOST LIKELY EVERYTHING WOULD REMAIN
ELEVATED BUT COULD SEE SOME THUNDERSTORMS AS THE UPPER LEVEL LOW
PUSHES TOWARD THE AREA.

MARINE...DENSE MARINE FOG WILL REMAIN OVER THE OPEN WATERS
TONIGHT WITH CONTINUED SATURATED CONDITIONS IN THE LOW LEVELS WITH
HIGH MOISTURE AIR OVER COOLER WATER. FOG MAY PUSH BACK INTO THE
BAYS THIS EVENING...AND AN ADVISORY MAY NEED TO BE ISSUED FOR THE
BAYS TONIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE WATERS
TOMORROW MORNING WITH WINDS INCREASING BEHIND THE FRONT TO 25 TO 30
KNOTS...WITH GUSTS POSSIBLY APPROACHING 40 KNOTS.

FIRE WEATHER...BEHIND A STRONG COLD FRONT ON FRIDAY WINDS QUICKLY
INCREASE OUT OF THE NORTH AROUND 20 TO 30 MPH. DEWPOINTS ARE
EXPECTED TO DECREASE RELATIVELY QUICKLY AS WELL BRINGING RH VALUES
DOWN TO THE LOW 20 PERCENT RANGE IN THE WEST AND LOWER 30S IN THE
EAST. WINDS SHOULD SUBSIDE BY EVENING BRINGING AN END TO CRITICAL
FIRE WEATHER CONDITIONS.

LONG TERM (SATURDAY THROUGH THURSDAY)...MODELS REMAIN IN GOOD
AGREEMENT NOW WITH THE UPPER LOW MOVING NORTHEAST THROUGH SOUTH
TEXAS DURING THE DAY ON SATURDAY. FORECAST SOUNDINGS SHOW DRIER AIR
WILL REMAIN IN THE LOWER LEVELS BUT NEARLY SATURATED FROM 700-250
MBS DURING THE MORNING HOURS. PREFER THE QPF FROM THE ECMWF/CMC/SREF
WITH LOWER AMOUNTS OVER THE SOUTHERN PORTIONS OF THE FORECAST AREA.
GFS/NAM LOOK TOO GENEROUS WITH A SYSTEM THAT IS WEAKENING AS IT
MOVES ACROSS THE AREA ALONG WITH TAKING INTO ACCOUNT THE DRY LAYER
NEAR SURFACE. WITH CLOUD COVER NOT DECREASING UNTIL LATE
AFTERNOON...THE HIGH TEMPERATURES WILL BE BELOW NORMAL IN THE MID
50S COASTAL AREAS TO NEAR 60 WEST SATURDAY. SURFACE RIDGE AXIS WILL
REMAIN ALONG THE COAST INTO SATURDAY NIGHT WITH THE POSSIBILITY OF
A COASTAL TROUGH DEVELOPING ON SUNDAY. SO ONLY EXPECT A MODEST WARM
UP ON SUNDAY INTO THE MID TO UPPER 60S. NICE TO SEE MEDIUM RANGE
MODELS IN GOOD AGREEMENT GOING INTO NEXT WEEK. SHORT WAVE TROUGH
WILL BE MOVING INTO THE UPPER MIDWEST ON SUNDAY WITH THE NEXT UPPER
TROUGH MOVING INTO THE GREAT BASIN FOR MONDAY. THE ONSHORE FLOW WILL
GRADUALLY INCREASE EARLY NEXT WEEK WITH ISOLATED STREAMER SHOWERS
POSSIBLE BY TUESDAY IN A MODEST LOW LEVEL WARM AIR ADVECTION REGIME.
THE UPPER TROUGH WILL BE MOVING INTO THE PLAINS ON WEDNESDAY WITH A
WEAK FRONTAL BOUNDARY REACHING THE AREA. WILL RETAIN A SLIGHT CHANCE
FOR SHOWERS ALONG THE FRONT WEDNESDAY BUT THE MAIN UPPER DYNAMICS
WILL BE TO THE NORTH OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    59  65  46  55  46  /  20  30  50  50  10
VICTORIA          53  61  44  57  41  /  10  20  40  30  10
LAREDO            59  65  42  58  46  /  10  20  40  40  10
ALICE             58  65  44  55  44  /  20  30  50  50  10
ROCKPORT          58  63  47  55  49  /  20  30  50  50  10
COTULLA           54  63  44  58  41  /  10  10  30  30  10
KINGSVILLE        60  66  46  55  45  /  20  30  60  50  10
NAVY CORPUS       60  63  47  55  51  /  20  30  60  50  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 6 PM CST FRIDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WIND ADVISORY FROM 4 AM TO 4 PM CST FRIDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...DENSE FOG ADVISORY UNTIL 6 AM CST FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 6 AM TO 6 PM CST FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST FRIDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

TE/81...SHORT TERM
CB/85...AVIATION
Hazardous weather outlook, Feb 23, 5:43 AM CST, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
543 AM CST THU FEB 23 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-241145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
543 AM CST THU FEB 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE SEA FOG WILL PERSIST ACROSS THE MIDDLE TEXAS
COASTAL WATERS THIS MORNING...ESPECIALLY ACROSS THE BAYS AND
NEARSHORE WATERS. AREAS OF SEA FOG MAY LINGER THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY...BUT NO SEVERE WEATHER IS
ANTICIPATED. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS ON FRIDAY FOR STRONG NORTHEAST WINDS AND LOW RELATIVE
HUMIDITY VALUES.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE COLD FRONT
ON FRIDAY...WITH WIND GUSTS NEAR GALE FORCE POSSIBLE FRIDAY
AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE
FRIDAY NIGHT AND SATURDAY FOR MOST OF THE GULF WATERS DUE TO HIGH
SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RG/GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 8:36 PM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more17 hr

Nearby

Gale Warnings in Texas, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.